Florida, 2015Hail in Florida, June 20, 2015
June 20, 2015 · NWS MLB · 2 events in 2 counties and zones
The collision of the east and west coast sea breezes across the interior of east-central Florida led to the development of severe storms. Quarter sized hail was reported with storms in Eustis, and near Harmony in Osceola County.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The collision of the east and west coast sea breezes across the interior of east-central Florida led to the development of severe storms. Quarter sized hail was reported with storms in Eustis, and near Harmony in Osceola County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Jun 20, 1:46 PM EST, 3 hours 9 minutes earlier.
Area forecast discussion, Jun 20, 1:46 PM EST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT SAT JUN 20 2015
.DISCUSSION...
THRU TONIGHT...SHOWER AND STORM COVERAGE WILL INCREASE AS DAYTIME
HEATING AND BOUNDARY COLLISIONS CONTINUE THROUGH THE LATE
AFTERNOON. MAXIMUM COVERAGE SHOULD BE BETWEEN 4 AND 7 PM WITH A
FEW STRONG STORMS PRODUCING FREQUENT LIGHTNING...HEAVY RAIN...AND
GUSTY WINDS. LIGHT STEERING FLOW ALOFT MEANS MUCH OF TODAYS
ACTIVITY WILL BE BOUNDARY DRIVEN...AND SIMILAR TO YESTERDAY...WILL
WATCH FOR STORM PROPAGATION BACK CLOSER TO THE COAST THIS
EVENING. WARM AND HUMID EVENING AGAIN TONIGHT WITH OVERNIGHT TEMPS
IN THE LOW TO MID 70S.
SUNDAY...SURFACE RIDGE REMAINS ACROSS CENTRAL/SOUTH FLORIDA WITH
GENERALLY LIGHT SOUTH AND WEST FLOW CONTINUING. MODELLING
INDICATES A SLIGHT DROP OFF IN AVAILABLE MOISTURE AND SUBSEQUENTLY
KEEPS POPS A BIT LOWER. STILL EXPECTING ISOLATED/SCATTERED
CONVECTION ACROSS THE INTERIOR AS THE WEST AND EAST COAST SEA
BREEZES INTERACT LATE IN THE AFTERNOON. PLENTY OF SOLAR INSOLATION
MEANS TEMPS WILL ONCE AGAIN WARM UP INTO THE LOW TO MID 90S.
FROM PREVIOUS DISCUSSION...
MONDAY...THE ATLC RIDGE LOOKS TO STRENGTHEN ON MONDAY AS ALLOW
STRONGER LOW LVL SE WINDS ACROSS E CENTRAL FL IN THE AFTERNOON.
THIS SHOULD ALLOW THE EAST COAST SEA BREEZE TO PUSH INTO INTERIOR
SECTIONS WITH SHOWER/TSTM CHANCES AROUND 20 PCT ACROSS THE CSTL
ZONES TO 30 PCT OVER THE INTERIOR...LOWER THAN RECENT DAYS. HIGHS
WILL BE IN THE LOWER 90S TREASURE COAST TO MID 90S ACROSS THE
INTERIOR.
TUE...LOW LVL SE FLOW CONTINUES TUE WITH 594 DM RIDGE AT H5
ELONGATING NORTH OF THE STATE. DIFFUSE EAST COAST BRZ SHOULD PUSH
INLAND WILL KEEP 20 PCT ALONG THE COAST AND 30-40 PCT ACROSS THE
INTERIOR WITH HIGHER RAIN CHANCES ACROSS WRN SECTIONS OF THE NRN
INTERIOR IN THE LATE AFTN INCLUDING LAKE COUNTY. HIGHS AROUND 90
COAST TO LOWER TO MID 90S OVER THE INTERIOR.
WED-SAT...ON WED 500 MB RIDGE CONTINUES NORTH OF THE AREA WED WITH
DEEP LAYER SE FLOW. EAST COAST SEA BRZ MOVING INLAND IN THE
AFTERNOON WILL FOCUS SCATTERED SHOWERS/STORMS ACROSS THE INTERIOR.
WILL FCST POPS AROUND 20 PCT ALONG THE COAST AND 30-40 PCT FOR THE
INTERIOR. THE RIDGE NORTH OF THE AREA WILL BREAK DOWN STARTING THU
AND INTO THE UPCOMING WEEKEND AS STRONG S/W MOVES ACROSS THE GRT
LAKES THIS WEEKEND AND BRINGS A L/W TROUGH ALOFT TO THE ERN STATES.
SHOULD SEE LOW LVL WINDS START TO VEER TO SOUTHERLY THU WITH MID LYR
FLOW FROM THE WEST OVER THE UPCOMING WEEKEND FOCUSING SEA BREEZE
CONVECTION ON THE ERN SIDE OF THE PENINSULA BY SAT. APPEARS DEEPEST
MOISTURE WILL REMAIN TO THE NORTH ACROSS GA AHEAD OF FRONT...BUT
SUFFICIENT MOISTURE WILL BE PRESENT FOR SCATTERED SHOWERS AND STORMS
EACH AFTERNOON INTO THE WEEKEND MOVING TWD THE EAST COAST IN THE
LATE AFTN. WILL KEEP POPS MAINLY IN THE 30-40 PCT RANGE CLOSE TO
CONSENSUS BLEND AND MOS FOR NOW BUT WOULD NOT BE SURPRISED TO SEE
POPS EDGE UP SOME AS WE DRAW CLOSER TO NEXT WEEKEND. HIGHS FCST FROM
THE UPPER 80S TO LOWER 90S COASTAL COUNTIES AND LOWER TO MID 90S
OVER THE INTERIOR.
&&
.AVIATION...SHRA/TSRA COVERAGE EXPECTED TO INCREASE ACROSS THE
INTERIOR TERMINALS THROUGH THE AFTERNOON. A FEW MAY PROPAGATE BACK
TO COASTAL SITES (KDAB/KTIX/KMLB) THIS EVENING. GENERALLY VFR AND
LIGHT AND VARIABLE WINDS OVERNIGHT TONIGHT.
&&
.MARINE...
TONIGHT..EAST COAST SEA BREEZE CIRCULATION WILL LOSE ITS INFLUENCE
AFTER SUNSET. MARINERS...ESPECIALLY THOSE NORTH OF THE
CAPE...SHOULD KEEP AN EYE OUT FOR THUNDERSTORMS APPROACHING THE
INTRACOASTAL...AND ARE REMINDED THAT GUSTY AND VARIABLE WINDS CAN
OCCUR WELL AWAY FROM A PARENT THUNDERSTORM. GENERALLY LIGHT WINDS
EXPECTED OVERNIGHT WITH A SLIGHT NOCTURNAL INCREASE OVERNIGHT
INDICATED BY LOCAL MODELS. SEAS 1 TO 2 FEET.
FROM PREVIOUS DISCUSSION...
SUN-WED...SE-S WINDS EXPECTED INTO MID WEEK WITH A STRONGER SEA
BREEZE CIRCULATION TO 10-15 KNOTS NEAR THE COAST EACH AFTERNOON.
STORMS WILL BE MAINLY OVER THE MAINLAND...BUT THERE WILL BE A LOW
CHANCE FOR A FEW STORMS TO MOVE TOWARD THE NEAR SHORE WATERS
SUNDAY AND MONDAY EVENINGS MAINLY NORTH OF COCOA BEACH. SEAS WILL
AVERAGE AROUND 2 FT NEAR SHORE AND UP TO 3 FEET OFFSHORE.
&&
.CLIMATE...
RECORD HIGHS FOR TODAY AND TOMORROW AT LOCAL CLIMATE SITES...
DAB 20-JUN 98 1990
MCO 20-JUN 99 1998
MLB 20-JUN 99 1998
VRB 20-JUN 97 2004
DAB 21-JUN 98 1944
MCO 21-JUN 99 1944
MLB 21-JUN 98 1998
VRB 21-JUN 98 2009
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 74 94 75 93 / 20 20 20 20
MCO 75 96 75 95 / 30 30 30 30
MLB 74 91 75 92 / 20 20 10 20
VRB 75 92 73 91 / 20 20 10 20
LEE 76 96 77 95 / 30 30 30 30
SFB 75 96 76 95 / 30 30 30 30
ORL 76 96 77 95 / 30 30 30 30
FPR 73 92 73 91 / 10 20 10 20
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
&&
FORECAST...ULRICH
RADAR/AVIATION...CRISTALDI
Hazardous weather outlook, Jun 20, 9:00 AM EST, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1000 AM EDT SAT JUN 20 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-202200-
FLAGLER BEACH TO VOLUSIA-BREVARD COUNTY LINE 0-20 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 0-20 NM-
SEBASTIAN INLET TO JUPITER INLET 0-20 NM-FLAGLER BEACH TO VOLUSIA-
BREVARD COUNTY LINE 20-60 NM-VOLUSIA-
BREVARD COUNTY LINE TO SEBASTIAN INLET 20-60 NM-
SEBASTIAN INLET TO JUPITER INLET 20-60 NM-INLAND VOLUSIA COUNTY-
NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-SOUTHERN BREVARD COUNTY-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-
COASTAL VOLUSIA COUNTY-SOUTHERN LAKE COUNTY-
NORTHERN BREVARD COUNTY-
1000 AM EDT SAT JUN 20 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
SUFFICIENT MOISTURE ACROSS THE REGION WILL ALLOW SCATTERED
THUNDERSTORMS TO DEVELOP ALONG THE INLAND MOVING EAST COAST SEA
BREEZE THIS AFTERNOON. THE GREATEST STORM COVERAGE IS ONCE AGAIN
EXPECTED OVER THE INTERIOR AROUND THE I-4 CORRIDOR...AND ACROSS
OSCEOLA AND OKEECHOBEE COUNTIES...WHERE SEA BREEZE BOUNDARIES
COLLIDE LATE IN THE DAY.
LINGERING DRIER AIR ALOFT WILL ALLOW A FEW STRONGER STORMS TO
PRODUCE STRONG DOWNBURST WINDS AROUND 50 TO 60 MPH...MAINLY OVER
THE INTERIOR...WITH THE SEA BREEZE COLLISION. ADDITIONAL STORM
THREATS INCLUDE FREQUENT CLOUD TO GROUND LIGHTNING AND HEAVIER
RAINFALL PRODUCING LOCALIZED MINOR FLOODING ISSUES.
.EXCESSIVE HEAT IMPACT...
HOT TEMPERATURES COMBINED WITH AVERAGE FLORIDA HUMIDITY LEVELS
WILL RESULT IN HEAT INDICES BETWEEN 100 AND 105 THIS AFTERNOON.
STAY WELL HYDRATED AND TAKE OCCASIONAL BREAKS IN AIR CONDITIONING
IF YOU ARE PLANNING OUTDOOR PHYSICAL ACTIVITY.
.RIP CURRENT IMPACT...
OCEAN CONDITIONS WILL GENERATE A LOW TO MODERATE THREAT FOR RIP
CURRENTS ALONG AREA BEACHES TODAY. ALWAYS SWIM NEAR A LIFEGUARD
AND NEVER SWIM ALONE.
.MARINE THUNDERSTORM GUST IMPACT...
SCATTERED STORMS WILL DEVELOP ALONG THE INLAND MOVING EAST COAST
SEA BREEZE THIS AFTERNOON. WIND GUSTS AROUND 40 MPH WILL BE
POSSIBLE WITH ANY SLOW MOVING STRONGER STORMS ACROSS THE
INTERIOR.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SCATTERED AFTERNOON STORMS EXPECTED THROUGH THE WEEKEND INTO
EARLY NEXT WEEK...MAINLY OVER INLAND COUNTIES. A FEW STRONGER
STORMS WILL BE POSSIBLE OVER THE INTERIOR EACH DAY.
HIGH TEMPERATURES WILL STILL REACH THE MID 90S OVER THE CENTRAL
FLORIDA INTERIOR THROUGH EARLY NEXT WEEK...WITH MAXIMUM HEAT INDEX
VALUES CONTINUING TO REACH 100 TO 105 DEGREES.
.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.
WEITLICH/CRISTALDI
In the hours before
Special weather statement, Jun 20, 2:55 PM EST, 2 hours before
FLZ041-044>047-053-054-058-059-064-141-144-147-202200-
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
355 PM EDT SAT JUN 20 2015
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR A COLLISION
BETWEEN THE EAST AND WEST COAST SEA BREEZES WILL LIKELY PRODUCE
RAPID DEVELOPMENT OF STRONG STORMS OVER THE INTERIOR...
AT 355 PM...MELBOURNE DOPPLER RADAR...ALONG WITH SURFACE OBSERVATIONS
AND VISIBLE SATELLITE IMAGERY...INDICATED THAT A COLLISION BETWEEN
THE EAST AND WEST COAST SEA BREEZES WILL OCCUR AROUND 500 PM NEAR A
LINE FROM THE OCALA FOREST IN NORTHERN LAKE COUNTY SOUTHWARD THROUGH
GREATER SANFORD...ORLANDO...SAINT CLOUD...AND THEN FARTHER SOUTH
ALONG THE KISSIMMEE RIVER FROM LAKE KISSIMMEE TO THE WEST SIDE OF
LAKE OKEECHOBEE.
LIKE THE PAST FEW DAYS...RAPID DEVELOPMENT OF SHOWERS AND STORMS
THROUGH 600 PM APPEARS LIKELY TO RESULT FROM THIS COLLISION. SOME OF
THESE STORMS ARE LIKELY TO BE STRONG TO MARGINALLY SEVERE. WIND GUSTS
OF 50 TO 60 MPH COULD PRODUCE LOCALIZED WIND DAMAGE. FREQUENT TO
EXCESSIVE LIGHTNING...TORRENTIAL DOWNPOURS OF 1 TO 3 INCHES IN A 60
TO 90 MINUTE PERIOD...AND SMALL HAIL WILL ALSO BE POSSIBLE.
PERSONS IN THIS AREA SHOULD PREPARE TO SEEK SAFE SHELTER IN ADVANCE
OF THESE STORMS. IF SKIES LOOK THREATENING...OR IF THUNDER ROARS...
HEAD INDOORS.
Special weather statement, Jun 20, 3:02 PM EST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
402 PM EDT SAT JUN 20 2015
FLZ045-046-202045-
ORANGE FL-SEMINOLE FL-
402 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ORANGE AND SOUTH CENTRAL
SEMINOLE COUNTIES UNTIL 445 PM EDT...
AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER AVALON PARK...MOVING EAST AT 5 MPH. OTHER STRONG STORMS ARE
EXPECTED TO DEVELOP AS A RESULT OF COLLISION BETWEEN OUTFLOW AND THE
EAST COAST SEA BREZE.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ORLANDO...OVIEDO...WINTER SPRINGS...CASSELBERRY AND WEDGEFIELD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2835 8127 2870 8132 2862 8107 2835 8098
TIME...MOT...LOC 2001Z 248DEG 5KT 2851 8119
KELLY
Special weather statement, Jun 20, 3:28 PM EST, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
428 PM EDT SAT JUN 20 2015
FLZ046-202100-
SEMINOLE FL-
428 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SEMINOLE COUNTY
UNTIL 500 PM EDT...
AT 427 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CHULUOTA. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
OVIEDO...GENEVA AND CHULUOTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2876 8106 2874 8106 2872 8103 2869 8102
2868 8102 2866 8101 2863 8101 2862 8099
2861 8100 2862 8122 2872 8117 2880 8108
TIME...MOT...LOC 2027Z 244DEG 2KT 2867 8106
KELLYSpecial weather statement, Jun 20, 3:42 PM EST, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
442 PM EDT SAT JUN 20 2015
FLZ053-202145-
OSCEOLA FL-
442 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH AND CENTRAL OSCEOLA COUNTY
UNTIL 545 PM EDT...
AT 439 PM EDT...DOPPLER RADAR WAS TRACKING AN IMMINENT COLLISION OF
THE EAST COAST SEA BREEZE WITH THUNDERSTORM OUTFLOW FROM PINE GROVE
SOUTH TO SAINT CLOUD...HARMONY TO LAKE KISSIMMEE. THESE STORMS WILL
BE NEARLY STATIONARY.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS ALONG
WITH VERY HEAVY RAIN AND FREQUENT LIGHTNING STRIKES.
LOCATIONS IMPACTED INCLUDE...
SAINT CLOUD...EAST LAKE TOHO...NARCOOSSEE...LAKE KISSIMMEE AND AUSTIN
TINDALL PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2803 8141 2801 8138 2804 8136 2807 8137
2807 8135 2808 8135 2809 8139 2835 8130
2835 8099 2779 8120 2784 8123 2786 8130
2792 8131 2794 8135 2795 8134 2798 8138
2800 8139 2800 8142
TIME...MOT...LOC 2039Z 244DEG 2KT 2821 8120
KELLYSpecial weather statement, Jun 20, 3:59 PM EST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
459 PM EDT SAT JUN 20 2015
FLZ147-202145-
NORTHERN BREVARD COUNTY FL-
459 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BREVARD COUNTY UNTIL 545
PM EDT...
AT 457 PM EDT...DOPPLER RADAR WAS TRACKING OUTFLOW FROM A SEVERE
THUNDERSTORM OVER EASTERN ORANGE COUNTY...MOVING EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS BOUNDARY AS IT
PUSHES RAPIDLY TOWARDS THE COAST. THE STRONG WINDS WILL ARRIVE WELL
BEFORE ANY RAIN OR LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
TITUSVILLE...ROCKLEDGE...COCOA...COCOA BEACH AND CAPE CANAVERAL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 2834 8061 2834 8063 2858 8060 2834 8066
2835 8067 2838 8072 2850 8074 2834 8072
2834 8086 2861 8096 2865 8083 2865 8081
2850 8073 2859 8072 2859 8066 2866 8078
2867 8065 2869 8066 2846 8052
TIME...MOT...LOC 2057Z 271DEG 15KT 2855 8092
KELLYSpecial weather statement, Jun 20, 4:46 PM EST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
546 PM EDT SAT JUN 20 2015
FLZ044-045-202230-
NORTHERN LAKE COUNTY FL-ORANGE FL-
546 PM EDT SAT JUN 20 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN LAKE AND
NORTHWESTERN ORANGE COUNTIES UNTIL 630 PM EDT...
AT 546 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MOUNT PLYMOUTH. THIS STORM WAS NEARLY STATIONARY.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
APOPKA...EUSTIS...MOUNT DORA...CASSIA AND PAISLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING AND STRONG WIND
GUSTS...WHICH CAN CAUSE UNSECURED OBJECTS TO BLOW AROUND...SNAP TREE
LIMBS...CAUSE POWER OUTAGES OR CAPSIZE SMALL BOATS. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL REDUCE
VISIBILITY AND MAY LEAD TO TEMPORARY FLOODING OF LOW LYING AND POOR
DRAINAGE AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE SEVERAL MILES AWAY FROM A THUNDERSTORM. SEEK
SHELTER INSIDE A BUILDING OR VEHICLE. OPEN SHELTERS FOUND IN PARKS...
ON BEACHES OR GOLF COURSES OFFER NO PROTECTION FROM THE DANGERS OF
LIGHTNING.
&&
LAT...LON 2896 8171 2896 8166 2905 8166 2906 8164
2913 8164 2903 8140 2899 8137 2898 8135
2894 8135 2885 8138 2882 8142 2874 8142
2871 8144 2871 8146 2868 8146 2871 8166
2878 8166 2878 8169 2894 8172
TIME...MOT...LOC 2146Z 289DEG 3KT 2883 8152
KELLYHail, Osceola
- When
- June 20, 4:55 PM EST
- Where
- Osceola County, 2.29 mi SE of Alligator Lake Lake
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 28.200, -81.170
A gas station attendant in Harmony reported that a customer observed quarter sized hail while driving along U.S. Highway 192 near the station.
Hail, Lake
- When
- June 20, 5:15 PM EST
- Where
- Lake County, 1.39 mi ESE of Eustis
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 28.840, -81.650
Several reports of dime to quarter sized hail across Eustis and Mount Dora were received via social media.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Iowa, June 20, 20151 death · 2 injured · $475,000 · EF1 · 44 events
- Damaging Winds in North Carolina, June 20, 20151 death · $1,000 · 55 kt wind · 6 events
- Hail and Damaging Winds in Nebraska, June 20 to 21, 2015$640,000 · 4.25 in hail · 50 events
- Tornadoes and Hail in Iowa, June 20, 2015$596,000 · EF1 · 24 events
- Tornado and Hail in Virginia, June 20, 2015$155,000 · EF0 · 68 events
- Hail and Damaging Wind in North Dakota, June 20, 2015$1.4 million · 2 in hail · 7 events
- Damaging Winds in South Dakota, June 20, 2015$700,000 · 61 kt wind · 9 events
- Hail and Damaging Winds in Illinois, June 20, 2015$215,000 · 52 kt wind · 23 events
- Flash Flooding and Damaging Winds in West Virginia, June 20, 2015$151,000 · 52 kt wind · 14 events
- Tornado and Damaging Winds in Virginia, June 20, 2015$78,000 · EF0 · 25 events
- Hail and Damaging Winds in Indiana, June 20 to 21, 2015$120,000 · 65 kt wind · 14 events
- Damaging Winds in North Carolina, June 20, 2015$76,000 · 50 kt wind · 19 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 573048, 573049.